Regular Perturbations of a Class of Sobolev Type Linear Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 423-425
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_3_a21,
author = {G. A. Sviridyuk and N. A. Manakova},
title = {Regular {Perturbations} of a {Class} of {Sobolev} {Type} {Linear} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {423--425},
year = {2002},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_3_a21/}
}
G. A. Sviridyuk; N. A. Manakova. Regular Perturbations of a Class of Sobolev Type Linear Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 423-425. http://geodesic.mathdoc.fr/item/DE_2002_38_3_a21/